# SDR AALA201806159014

- Difficulty date: June 6, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 36,504 hours, 5,387 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 398E020000
- Part serial: 01795
- Condition: Low
- Location: Zone 400
- Part time: 35,023 hours, 5,214 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LHR FLIGHT 745 EN-ROUTE BCN - CLT. THE FLIGHT RECEIVED ECAM AIR BLEED LOW TEMPERATURE MESSAGE DURING CRUISE.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO LHR WITHOUT FURTHER INCIDENT. MAINTENANCE PLACED THE LEFT BLEED SYSTEM ON MEL DEFERRAL. REPLACED NR 1 ENGINE FAN AIR VALVE (SEE SDR AALA201806089008) AND NR 1 ENGINE FAN AIR CONTROL THERMOSTAT PER AMM 36-11-43 AND 36-11-54. A SUPPLEMENTAL REPORT HAS BEEN ISSUED UPON RECEIPT OF FINAL CORRECTIVE ACTION. *** (CLOSED)
